# SDR CALA2017051201377

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 49,827 hours, 21,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4558
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH EMER LIGHTS ARMED AND A/C PWR TURNED OFF, ONLY CENTER CABIN EMER LIGHTS TURN ON. EMER LIGHTS TEST FROM PTP TESTED OK. REPLACED POWER SUPPLY UNIT AT AFT POSITION DUE UNIT FAILED INDICATION, REF AMM 33-51-38-400-001-A. REPLACED BATTERIES AT AFT, MID RIGHT AND FWD POSITIONS, REF AMM 33-51-38-000-002-A. AIRCRAFT NOW PASSES SIMULATED ELEC POWER LOSS TEST.
